Bribarian Posted July 4, 2010 Share Posted July 4, 2010 I started taking Lexapro about 7 years ago. I've been up and down, left and right with the medication on different dosages. After a while I was only taking 5mgs, till recently issues arose and I ended up here at 20mgs. Only this time everything feels different. I'm waking up in panic many days. For the first few weeks I felt like I was literally on speed. I couldn't sit still and I had incredible energy, my mind was wide awake always. Now I've crashed and feel horrible. There's a startup effect I've noticed with Lexapro that is horrible. It's like a mixture of a panic attack and dark depression rolled into an acute episode, usually the first couple days you raise the dosage. Well, now I'm having that randomly. Is it time for me to get off this drug and look elsewhere? It's so bad now, my doctor has added Zyprexa to try and stabilize me cause she thinks I'm entering into a psychosis. I guess it's possible it triggered mania in me, I just don't know anymore. I'm so mentally confused. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.